# SDR CALA2017100803535

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 24,843 hours, 8,423 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Broken
- Location: Apu Fuel Manifol
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR THROUGH OUT COCKPIT AND CABIN, WITH APU BLEED ON.  NORMAL WITH BLEED OFF.  FOUND A BROKEN LINE ON THE PRIMARY FUEL MANIFOLD. R & R THE PRIMARY FUEL MANIFOLD LINE IAW AMM 49-31-16 OPS CHECKED GOOD.
